View : 16 Download: 0

Finite group action and Gromov-Witten invariants in symplectic four-manifolds

Title
Finite group action and Gromov-Witten invariants in symplectic four-manifolds
Authors
Cho Y.S.
Ewha Authors
조용승
SCOPUS Author ID
조용승scopus
Issue Date
2010
Journal Title
Acta Mathematica Sinica, English Series
ISSN
1439-8516JCR Link
Citation
vol. 26, no. 12, pp. 2325 - 2334
Indexed
SCIE; SCOPUS WOS scopus
Abstract
Let a finite group act semi-freely on a closed symplectic four-manifold with a 2-dimensional fixed point set. Then we show that the relative Gromov-Witten invariants are the same as the invariants on the quotient set-up with respect to the fixed point set. © 2010 Institute of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Chinese Mathematical Society and Springer-Verlag Berlin Heidelberg.
DOI
10.1007/s10114-010-8132-5
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE